Acute myocardial infarction with normal coronary arteriogram after mantle field radiation therapy for Hodgkin's disease Academic Article Article uri icon

Overview

MeSH Major

  • Adrenal Cortex Hormones
  • Cumulative Trauma Disorders

abstract

  • A case of an acute myocardial infarction occurring in a 19-year-old woman, 27 months after mantle radiotherapy for Stage II-A Hodgkin's disease is described. The coronary arteriogram demonstrated patent and normal coronary arteries, but the echocardiogram revealed pericarditis. The clinical course was further complicated by variant type of angina pectoris which could not be prevented by treatment with vasodilators, but subsided promptly to corticosteroid therapy. It is suggested that radiation induced pericarditis triggered coronary vasospasm leading to the myocardial infarction and to variant angina pectoris.

publication date

  • January 1983

Research

keywords

  • Academic Article

Identity

Digital Object Identifier (DOI)

  • 10.1002/1097-0142(19830815)52:4<637::AID-CNCR2820520411>3.0.CO;2-X

PubMed ID

  • 6305480

Additional Document Info

start page

  • 637

end page

  • 41

volume

  • 52

number

  • 4